# SDR SWIA200312317

- Difficulty date: August 2, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 4,232 hours, 3,716 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE IS CRACKED.  (DISCOVERED DURING C-CHECK) PAX DOOR HANDLE REMOVED, SANDED, PRIMED, PAINTED AND INSTALLED IAW MM 52-11-03-400-801.
